# SDR ASAA2013052395306

- Difficulty date: May 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C229108
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500D S26-27L FWD SIDE OF SHEAR TIE CORRODED.  REPAIRED SHEAR TIE IAW SRM 53-00-07-2R-3.  THIS IS A CAT B REPAIR.
